MathSciNet Relay Station
MathSciNet bibliographic data
MR611382 32B20 (32C40 49F99)
Tamm, Martin Subanalytic sets in the calculus of variation. Acta Math. 146 (1981), no. 3-4, 167–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement